Goodys Extra Strength Pain Reliever Caplets - 24 ea

Click the link to view more Goodys pain reliever Items
There are no reviews yet. | Write a review
Temporarily relieves minor aches and pains.
Retail: $5.80
Our Price:$3.59
You Save: $2.21 (38.1%)
    Reward Points on this item:3
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC:042037104801
    • Relief from headache
    • Reduces pain and muscle aches
    Goodys Extra Strength Pain Reliever Caplets
    • Temporarily relieves minor aches and pains due to:
      • Headache
      • minor arthritis pain
      • Muscle aches
      • Colds
      • Toothache
      • Menstrual cramps.

    Active Ingredients

    In Each Caplet: Acetaminophen 250 mg; Aspirin (NSAID)* 250 mg; Caffeine 65 mg; Nonsteroidal Anti-Inflammatory Drug.

    Inactive Ingredients

    Hypromellose; Maltodextrin; Microcrystalline Cellulose; Polydextrose; Polyvinylpyrrolidone; Pregelatinized Starch; Silica; Starch; Stearic Acid; Talc; Titanium Dioxide; Triglycerides.

    • Do not take more than directed (see overdose warning).
    • Drink a full glass of water with each dose.
    • Adults and children 12 years and over: Take 2 caplets every 6 hours not more than 8 caplets in 24 hours.
    • Children under 12 years of age: Ask a doctor.
    • Store at 68 to 77° F (20 to 25° C).
    • Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.
    • When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness.
    • Allergy alert: Aspirin may cause a severe allergic reaction.
    Shipping Weight : 0.30 lb
    NJ

    Everything arrived in great shape. We will be using you more.

    Rating:
    Pros:
    Cons:
    Great way to shop!